# SDR ALGA084071

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 23030990
- Condition: Defective
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION GEARSHAFT WOULD NOT FIT INSIDE OIL PUMP DRIVE GEAR.
